A Family Thing.pdf 11-22-2016

Talking to your kids about drugs

IMPORTANT COMMUNITY INFORMATION

November 2016


 Over the past week and a half, the Pelham Police and Fire Departments have responded to an increase in drug overdoses. Three of the drug related overdose calls were within the past 24 hours. One subject passed away over the past 24 hours and two were transported to the hospital for medical attention after being treated on scene with Narcan. In addition, a week and half ago a fourth person had passed away also due to a suspected drug overdose.
The Pelham Police Department is concerned that there is a bad “batch” of heroin in the area. We believe that the heroin is most likely mixed with synthetic drugs such as fentanyl. This mixture is believed to be causing a significant increase in overdose related medical calls. We are requesting the public’s assistance in forwarding this information to your loved ones.
Locally, the Pelham Community Coalition has a list of resources to help fight addiction. This is available on their website at www.pelhamcoalition.com. Some of those resources included the NH Statewide Addiction Crisis Line, 1 -844-711-HELP (4357) or hope@keystonehall.org
If you have any information regard the drug related activity please call the Pelham Police Department at (603) 635-2411.

HEROIN NEVER A GOOD BATCH